Remote access

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2294  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046
Email: cust-serv@ams.org

Visit the AMS Bookstore for individual volume purchases.

Browse the current eBook Collections price list

Powered by MathJax

Symmetric structures in Banach spaces


About this Title

W. B. Johnson, B. Maurey, G. Schechtman and L. Tzafriri

Publication: Memoirs of the American Mathematical Society
Publication Year 1979: Volume 19, Number 217
ISBNs: 978-0-8218-2217-3 (print); 978-1-4704-0493-2 (online)
DOI: http://dx.doi.org/10.1090/memo/0217
MathSciNet review: 527010
MSC: Primary 46B25; Secondary 46E30, 47B38

View full volume PDF

View other years and numbers:

Table of Contents


Chapters

  • 0. Introduction
  • 1. Symmetric structures in subspaces of $L_p(0,1)$; $p > 2$
  • 2. Subspaces of Banach lattices of type 2
  • 3. Invariants of some finite dimensional Banach spaces with an unconditional or symmetric basis
  • 4. Perfectly homogeneous bases of finite length
  • 5. Uniqueness of the rearrangement structure
  • 6. A classification theorem for embeddings of rearrangement invariant function spaces
  • 7. Orlicz function spaces
  • 8. Isomorphisms between R. I. function spaces on $[0,\infty )$ and on $[0,1]$
  • 9. Subspaces of a R.I. function space $X$ isomorphic to $X$
  • 10. Examples